# SDR SIMA20150119004

- Difficulty date: January 19, 2015
- Submitted: January 20, 2015
- Operation: Air carrier
- Aircraft: N806AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145503
- Aircraft time: 31,220 hours, 28,696 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN CEILING EMER LIGHT AT ROW 3 INOPERATIVE.  R & R LAMP IAW AMM 33-50-08.  OPERATIONS CHECKED GOOD IAW AMM 33-50-00.
